Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever | 300-Ct Coated Tablets


Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever | 300-Ct Coated Tablets by Anacin at Oasis of Health. MPN: 020065W. Hurry! Limited time offer. Offer valid only while supplies last. If you've got a pounding head or aching back, trust Anacin to make you FEEL BETTER FAST. Anacin contains 2 ingredients - aspirin and caffeine - which work together to deliver fast pain relief. Caffeine boosts the pain-relieving power of aspirin - that's the Anacin advantage.Aspirin + Caffeine = Fast Pain Relief. Trusted, safe and effective. For minor aches and pains due to headache, muscular ache, back ache, toothache, menstrual cramps, a cold and arthritis. Nonsteroidal anti-inflammatory drug (


Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever | 300-Ct Coated Tablets by Anacin
4.8 out of 5 stars with 25 reviews
Condition: New
Availability: In Stock
$14.98


Quantity:  

 


Product Description & Reviews

If you've got a pounding head or aching back, trust Anacin to make you FEEL BETTER FAST. Anacin contains 2 ingredients - aspirin and caffeine - which work together to deliver fast pain relief. Caffeine boosts the pain-relieving power of aspirin - that's the Anacin advantage.

Features & Highlights

  • Aspirin + Caffeine = Fast Pain Relief
  • Trusted, safe and effective
  • For minor aches and pains due to headache, muscular ache, back ache, toothache, menstrual cramps, a cold and arthritis
  • Nonsteroidal anti-inflammatory drug (NSAID)
  • Each box contains 300 coated tablets

Additional Information

Brand:
Anacin
Manufacturer:
Anacin
Category:
Migraine Relief
Color:
300 Tablets
Model:
EMERSON121574
MPN:
020065W
Release Date:
2015-02-10
UPC:
363736200657
Part Number:
020065W
Size:
300 Tablets
Publisher:
Anacin
Binding:
Health and Beauty
Item Weight:
0.7 pounds
Item Size:
5 x 4 x 6 inches
Package Weight:
0.45 pounds
Package Size:
2.6 x 2.3 x 4.8 inches

 


Have questions about this item (020065W), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Anacin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 753793, ean: 0885313375843,
Member's Mark Acetaminophen PM Gelcaps provide temporary relief o occasional headaches, minor aches, and pains accompanying sleeplessness. Active inredients: Acetaminopen 500mgCompare to Extra Strength Tylenol PM Active Ingredients.. Nigthtime Pain R...

mpn: 49660, ean: 0300450496607,
The pure pain relief in Tylenol works fast on your headache and won't irritate your stomach lining the way that aspirin, naproxen sodium, or even ibuprofen sometimes can. Tylenol is considered a pain reliever of choice by doctors and leading professi...

mpn: 513762, ean: 0305730161510,
Temporarily relieves minor aches and pains due to headaches, the common cold, toothaches, muscular aches, backaches, minor arthritis pain, menstrual cramps. Also helps reduce fever.Ibuprofen Tablets, 200mg. Pain Relieve / Fever Reducer (NSAID). 200 C...

mpn: 1912716, ean: 0309041988804,
Aspirin Free Extra Strength Pain Reliever500 mg 1000 ct.Temporarily relieves minor aches and pains due to headache, muscular aches, backache, arthritis and more. Helpful for the common cold, toothache, menstrual cramps, temporarily reduces fever. Pai...